# SDR CALA2020040300774

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,941 hours, 30,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D2827004600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5330-05216 OPS 3 R/H SIDE CENTER FUSELAGE PRESSURE PANEL FR35-36 FOUND SEVERAL HOLES CRCKED PERFORMED REPAIR PER EA 5330-05216 REV A OPS 3 AND ECRA 5331-02660 PART 1 ALL STEPS AND PLACED ON DIP PER ECRA PART 1 PARA C TO ACCOMPLISH A PERMANENT REPAIR BY OCTOBER 1,2020 (6 MONTHS FROM THE ISSUE DATE OF THIS EC/RA). PLANNING TO CONTACT ENGINEERING AFTER AUGUST 1,2020(4 MONTHS) BUT BEFORE SEPTEMBER 1,2020(5 MONTHS) FOR PERMANENT REPAIR. OKAY TO DIP TO ACCOMPLISH A PERMANENT REPAIR BY OCTOBER 1, 2020 (6 MONTHS FROM THE ISSUE DATE OF THIS EC/RA). PLANNING TO CONTACT ENGINEERING AFTER AUGUST 1, 2020 (4 MONTHS) BUT BEFORE SEPTEMBER 1, 2020 (5 MONTHS) FOR THE PERMANENT REPAIR REF ECRA 5331-02660 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: >01AUG20<01SEP20 PLN/ENG T/A: 01OCT20...SN
